Nut Conference

TRADE SHOW HOURS: 7:00am-1:00pm

LOCATIO Glenn County Fairgrounds 221 E. Yolo St., Orland, CA 95963

PRE-REGISTER ONLINE AT www.wchgg.com/register To be entered into a drawing to

win a FREE Traeger Pro Series Grill at the conference!

AGENDA **CE Credit:** DPR: 2.0 Hours CCA: 3.0 Hours

7:00am	Registration
7:30am	Trade Show CE Credits: 15 Minutes; Other
8:00am	Laws and Regulations Update Marcie Skelton, Glenn County Agricultural Commissioner CE Credits: 30 Minutes; L & R
8:30am	Navigating Irrigation Tech Overload Allan Fulton, UCCE Irrigation Advisor
9:00am	IPM Approach to Controlling Insects & Mites Dr. Emily Symmes, UCCE IPM Advisor CE Credits: 30 Minutes; Other
9:30am	Flash Updates From the Walnut & Almond Boards of California Pam Graviet, Sr. Marketing Director, International, CA Walnut Board Jennifer Williams, Marketing Director, CA Walnut Board Abhi Kulkarni, Asst. Director, Technical, Regulatory & Industry Affairs, CA Walnut Board Tom Devol, Sen. Manager, Field Outreach/Education, Almond Board of CA
10:00am	Break
10:15am	Trade Show CE Credits: 15 Minutes; Other
10:45am	Butte-Yuba-Sutter Water Quality Coalition Update Rachel Heilman, Program Coordinator, Butte County Farm Bureau
11:00am	Almond Foliar Diseases Dr. Jim Adaskaveg, UC Riverside Plant Pathology Professor CE Credits: 30 Minutes; Other
11:30am	Walnut Tree Training: The No Pruning/No Heading Approach Janine Hasey, UCCE Farm Advisor Emeritus
12:00pm	Lunch
AGENDA BY: UC CE University of California Agriculture and Natural Resources Cooperative Extension	